MAUDE Adverse Event Report: SYNTHES GMBH 4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT; CONDYLAR PLATE FIXATION IMPLANT

SYNTHES GMBH 4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.124.408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product codes: hrs and hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Patent identifier: (b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient to operating room on (b)(6) 2022 for removal and revision of nonunion distal femur fracture.Implant was placed over two years ago.There was patient consequence which is nonunion.It is unknown if there was a surgical delay reported.This report is for one (1) 4.5 va-lcp curved cond pl/8 hole/195/rt.This is report 4 of 4 for complaint (b)(4).

Brand Name
4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16080315
Report Number8030965-2022-11715
Device Sequence Number12327756
Product Code JDP
UDI-Device Identifier10886982042774
UDI-Public(01)10886982042774
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.408
Device Catalogue Number02.124.408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 5.0 MM CANNULATED LOCKING; UNK - SCREWS: 5.0 MM CANNULATED LOCKING; UNK - SCREWS: 5.0 MM CANNULATED LOCKING; UNK - SCREWS: 5.0 MM CANNULATED LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale